# SDR AALA20060770

- Difficulty date: October 3, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Engine: Ge CF680C2B6
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT RT FORWARD OVERWING INOPERATIVE.  RELAMPED RT FORWARD OVERWING EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
